# SDR 2006UALA00287

- Difficulty date: February 14, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 39,863 hours, 7,648 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4 RIGHT AFT GIRT BAR SUPPORT FITTING ASSY BROKEN.  DOOR 4 RH AFT GIRT BAR SUPPORT FITTING ASSY WAS FOUND BROKEN. BROKEN FITTING ASSY WAS REPLACED WITH NEW FITTING.  DAMAGE CAUSED BY SERVICE TRUCK IMPACT WITH SLIDE PACK & GIRT BAR.
